# SDR ASAA9780208

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: A25600011
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR ATTACH CABLE WAS FOUND BROKEN.  REPLACED THE CABLE ASSEMBLY.  (M)
